Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 31, NWS Tampa Bay, FL

April 14, 2016Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 14, 2016, 8:17 PM EDT for Polk County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2016, 8:17 PM EDT (00:17 UTC)
Expired
Apr 14, 2016, 8:45 PM EDT
In force
28 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Polk County, FL

The radar

The Melbourne radar (KMLB), 68 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2016-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2016-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

584 
WUUS52 KTBW 150017
SVRTBW
FLC105-150045-
/O.NEW.KTBW.SV.W.0031.160415T0017Z-160415T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
817 PM EDT THU APR 14 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN POLK COUNTY IN CENTRAL FLORIDA...

* UNTIL 845 PM EDT

* AT 817 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  LAKE KISSIMMEE...MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  INDIAN LAKE ESTATES AND RIVER RANCH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2765 8114 2765 8138 2789 8139 2791 8131
      2786 8130 2785 8127 2785 8124 2784 8123
      2775 8118 2774 8116 2773 8117 2771 8115
      2767 8115 2766 8113
TIME...MOT...LOC 0017Z 269DEG 25KT 2779 8127 

HAIL...1.50IN
WIND...60MPH
 
$$
1 follow-up statement
235 
WWUS52 KTBW 150038
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
838 PM EDT THU APR 14 2016

FLC105-150046-
/O.EXP.KTBW.SV.W.0031.000000T0000Z-160415T0045Z/
POLK FL-
838 PM EDT THU APR 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY WILL
EXPIRE AT 845 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 845 PM EDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RUSKIN.

LAT...LON 2765 8114 2765 8138 2789 8139 2791 8131
      2786 8130 2785 8127 2785 8124 2784 8123
      2775 8118 2774 8116 2773 8117 2771 8115
      2767 8115 2766 8113
TIME...MOT...LOC 0034Z 269DEG 25KT 2779 8127 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:21 PM EDT, 4 hours 56 minutes earlier.

Area forecast discussion, Apr 14, 3:21 PM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
321 PM EDT THU APR 14 2016

...STRONG STORMS POSSIBLE TODAY AND FRIDAY...

.SHORT TERM (TONIGHT - FRIDAY)...A SPLIT FLOW PATTERN CONTINUES OVER
THE CONUS WITH AN AMPLIFIED PATTERN OVER THE NORTHERN U.S. AND A
MORE ZONAL FLOW OVER THE SOUTHERN STATES. THIS PATTERN HAS ALLOWED
FOR A REX BLOCK TO SET UP WITH RIDGING OVER THE GREAT LAKES REGION
AND AN UPPER LOW AND TROUGHING OVER THE SOUTHEAST. THIS PATTERN IS
VERY APPARENT ON THE LATEST WATER VAPOR IMAGERY WITH THE CLOSED LOW
CLEARLY SHOWING UP OVER ARKANSAS AND ANTICYCLONIC FLOW FROM
MINNESOTA TO THE EASTERN GREAT LAKES. THIS PATTERN IS EXPECTED TO
STRENGTHEN OVER THE SHORT TERM PERIOD BECOMING MORE AMPLIFIED UP
NORTH. THIS IS A RESULT OF A DEEPENING UPPER LOW NEAR THE ARIZONA
AND NEVADA BORDER WHICH IN TURN WILL BUILD THE DOWNSTREAM RIDGE OVER
THE GREAT LAKES.

ON THE SURFACE FOR THE REST OF THURSDAY...A STATIONARY FRONTAL
BOUNDARY REMAINS STRETCHED OUT ACROSS NORTHERN FLORIDA AND THE
NORTHERN GULF COAST STATES. IMPULSES MOVING ALONG THE BOUNDARY FROM
WEST TO EAST COMBINED WITH THE DEVELOPMENT OF BOTH AN EAST AND WEST
COAST SEA BREEZE WILL SET UP AN ENVIRONMENT CONDUCIVE FOR
AFTERNOON/EVENING THUNDERSTORMS...SOME BEING STRONG WITH POSSIBLE
HAIL AND DAMAGING WINDS. THE FOCUS AREA WILL BE OVER THE NORTHERN
MOST COUNTIES CLOSEST TO THE FRONTAL BOUNDARY AND ALONG THE INLAND
COUNTIES WHERE THE SEA BREEZE BOUNDARIES CONVERGE. THIS DOES NOT
MEAN THAT THE COASTAL COUNTIES WILL REMAIN RAIN FREE...BUT THE
STRONGEST STORMS SHOULD MOVE INLAND AWAY FROM THE COAST.

FRIDAY WILL BE OUR BEST CHANCE DAY FOR WIDESPREAD STRONG STORMS AS
THE BOUNDARY SHIFTS SOUTH AND STRONGER IMPULSES MOVE THROUGH CENTRAL
AND SOUTHWEST FLORIDA. THE DYNAMICS ASSOCIATED WITH THE FRONT...THE
SPEED/DIRECTIONAL SHEAR AND COLD TEMPERATURES ALOFT IN THE
-12 TO -14 DEGREE CELSIUS RANGE WILL PROVIDE THE BEST SET UP FOR
STRONG THUNDERSTORMS WITH HAIL AND DAMAGING DOWNBURST WINDS. THE
SURFACE CONVERGENCE OF THE EAST/WEST COAST SEA BREEZES WILL ONLY ADD
TO THE CHANCES OVER THE INLAND AREAS AS WELL. THE TIMING OF THE
STRONGEST STORMS WILL BE FROM EARLY FRIDAY AFTERNOON TO EARLY
EVENING WITH CHANCES LOWERING BY LATE EVENING. TEMPERATURES WILL
REMAIN AT OR JUST ABOVE NORMAL WITH DAYTIME HIGHS IN THE LOW TO MID
80S AND OVERNIGHT LOWS IN THE UPPER 50S TO MID 60S.

&&

.LONG TERM (FRIDAY NIGHT THROUGH NEXT THURSDAY)...
THE PATTERN LOOKS TO BECOME MORE AMPLIFIED AS WE HEAD INTO THE
MEDIUM AND LONG RANGE PERIOD. SUBSTANTIAL RIDGING WILL BUILD ACROSS
THE EASTERN CONUS...WHILE A POTENT CLOSED LOW DEVELOPS OVER THE
SOUTHERN AND CENTRAL ROCKIES.

FROM FRIDAY NIGHT INTO SATURDAY...REMNANT SHOWERS AND/OR STORMS MAY
BE ONGOING FRIDAY NIGHT AS A WEAK FRONT AND UPPER LEVEL LOW CONTINUE
TO AFFECT THE REGION. WITH FAIRLY COLD TEMPERATURES
ALOFT...THUNDERSTORM ACTIVITY MAY BE FAIRLY WIDESPREAD FRIDAY
EVENING INTO FRIDAY NIGHT...BUT ACTIVITY SHOULD SLOWLY DIMINISH
OVERNIGHT.

BY SATURDAY...MUCH OF THE UPPER TROUGHING WILL FLATTEN...ALLOWING
FOR WEAK HEIGHT RISES ACROSS THE NORTHERN AND EASTERN GULF OF
MEXICO. WHILE THIS MAY LIMIT CONVECTIVE COVERAGE DURING THE
AFTERNOON...AT LEAST ISOLATED SHOWERS/STORMS WILL BE POSSIBLE DURING
THE AFTERNOON AND EVENING...ESPECIALLY ALONG AND SOUTH OF A
WEAKENING FRONTAL BOUNDARY SHIFTING SOUTHWARD.

BY SATURDAY NIGHT...SUBSTANTIAL HEIGHT RISES ARE EXPECTED...AS A
SPRAWLING RIDGE OF HIGH PRESSURE DEVELOPS FROM THE NORTHERN GULF UP
INTO NEW ENGLAND. THIS WILL MORE OR LESS SHUT DOWN PRECIPITATION
CHANCES THROUGH THE FIRST HALF OF NEXT WEEK...AND BRING ABOUT AN
EXTENDED PERIOD OF WARM DRY WEATHER.

FOR THE LATTER HALF OF NEXT WEEK...THE POTENT CLOSED LOW ACROSS THE
WESTERN U.S. WILL OPEN UP ACROSS THE CENTRAL PLAINS. MEANWHILE...A
STRONG UPPER TROUGH LOOKS TO RETROGRADE SLIGHTLY INTO THE NORTHEAST
STATES. THIS WILL RESULT IN A FLATTENING OF THE UPPER RIDGE ACROSS
THE GULF REGION...ALLOWING FOR A RETURN OF AT LEAST SLIGHT CHANCES
FOR DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS.

AS FOR TEMPERATURES...EXPECT MUGGY AND WARM CONDITIONS THROUGH
SATURDAY NIGHT. A DRYING TREND WILL OCCUR THEREAFTER...WITH NEAR
SEASONAL TEMPERATURES THROUGH THE REMAINDER OF THE PERIOD.

&&

.AVIATION...MOSTLY VFR CONDITIONS CAN BE EXPECTED EXCEPT FOR BRIEF
PERIODS OF CIG/VSBY RESTRICTIONS IN PASSING THUNDERSTORMS. HAVE
COVERED THUNDERSTORM ACTIVITY WITH VCTS STARTING AT 18Z FOR ALL
TERMINALS. OUTSIDE OF THUNDERSTORMS...WINDS SHOULD STAY BELOW 10
KNOTS WITH AN AFTERNOON SEA BREEZE ALONG THE COAST.

&&

.MARINE...A STATIONARY FRONTAL BOUNDARY OVER NORTHERN FLORIDA WILL
PRODUCE A CHANCE OF RAIN SHOWERS AND THUNDERSTORMS THROUGH SATURDAY
THAT WILL PRODUCE HIGHER WIND GUSTS AND SEAS IN THE VICINITY OF
THESE STORMS. WINDS SHOULD STAY IN AN EAST TO NORTHEAST DIRECTION AT
15 KNOTS OR LESS FOR THE NEXT COUPLE OF DAYS...OUTSIDE OF
THUNDERSTORM ACTIVITY. WINDS WILL INCREASE TO NEAR ADVISORY LEVEL ON
SATURDAY AND SUNDAY AS THE FRONT SINKS SOUTH AND THE GRADIENT
TIGHTENS BETWEEN THE BOUNDARY TO THE SOUTH AND HIGH PRESSURE TO THE
NORTH. THESE GUSTY WINDS WILL CONTINUE UNTIL EARLY NEXT WEEK WHEN
HIGH PRESSURE MOVES OVER THE AREA ALLOWING FOR CLEARING CONDITIONS
AND DECREASING WINDS OVER THE COASTAL WATERS.

&&

.FIRE WEATHER...ABUNDANT MOISTURE AND RAIN CHANCES ASSOCIATED WITH
A STATIONARY FRONTAL BOUNDARY OVER FLORIDA WILL KEEP HUMIDITY LEVELS
AND ERC VALUES CLEAR OF ANY FIRE WEATHER CONCERNS FOR THE NEXT
SEVERAL DAYS. AS THE BOUNDARY SHIFTS SOUTH OVER THE WEEKEND...DRIER
AIR WILL MOVE INTO THE REGION. SOME HUMIDITY VALUES OVER THE INLAND
AND NORTHERN COUNTIES MAY BRIEFLY DROP BELOW 35 PERCENT BUT ERC
VALUES AND WIND SPEEDS ARE STILL EXPECTED TO REMAIN BELOW ANY
CRITICAL LEVEL...SO NO FIRE WEATHER CONCERNS ARE EXPECTED FOR THE
NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  68  82  67  83 /  30  40  40  30
FMY  68  86  67  85 /  30  40  40  60
GIF  66  83  65  82 /  50  60  50  40
SRQ  66  81  66  82 /  30  40  40  30
BKV  63  82  63  81 /  30  50  50  30
SPG  69  82  69  82 /  30  40  40  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...74/WYNN
LONG TERM/DECISION SUPPORT...84/AUSTIN
Hazardous weather outlook, Apr 14, 4:47 AM EDT, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
447 AM EDT THU APR 14 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-150900-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
447 AM EDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
DAYTIME HEATING AND STEEP LAPSE RATES WILL RESULT IN THUNDERSTORMS
DEVELOPING EARLY THIS AFTERNOON AND CONTINUING THROUGH INTO THE
EVENING...WITH A FEW SEVERE STORMS POSSIBLE. LARGE HAIL...DAMAGING
WIND GUSTS...AND FREQUENT LIGHTING STRIKES WILL BE THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED
AGAIN ON FRIDAY AND SATURDAY AFTERNOON AS A MID LEVEL LOW CROSSES
THROUGH NORTHERN FLORIDA. FRIDAY IN PARTICULAR WILL HAVE THE
POTENTIAL TO PRODUCE A FEW SEVERE THUNDERSTORMS...WITH LARGE
HAIL...DAMAGING WIND GUSTS...AND FREQUENT LIGHTING STRIKES BEING
THE MAIN THREATS.

...MARINE IMPACTS...
HIGH PRESSURE BUILDING DOWN THE EASTERN SEABOARD WILL HELP TO
TIGHTEN THE PRESSURE GRADIENT ACROSS THE REGION ON SATURDAY.
THIS TIGHTENING GRADIENT WILL SUPPORT AN INCREASING NORTHEAST
WIND FLOW TO NEAR ADVISORY LEVELS OVER THE ADJACENT GULF WATERS
SATURDAY NIGHT INTO EARLY SUNDAY WITH SOME ROUGH AND HAZARDOUS
BOATING CONDITIONS DEVELOPING FOR SMALL CRAFT OPERATORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

FLEMING

In the hours before

Local storm report, Apr 14, 7:33 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
733 PM EDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             1 NE POINCIANA          28.10N 81.47W
04/14/2016  E1.75 INCH       POLK               FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED GOLF BALL-SIZED HAIL.

&&

CARLISLE
Local storm report, Apr 14, 7:35 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
735 PM EDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             2 ESE AUBURNDALE        28.06N 81.77W
04/14/2016  E0.70 INCH       POLK               FL   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED DIME-SIZED HAIL.

&&

CARLISLE
Local storm report, Apr 14, 7:39 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
739 PM EDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     1 E HAINES CITY         28.11N 81.61W
04/14/2016                   POLK               FL   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED A TELEPHONE POLE BLOWN
            OVER IN HAINES CITY.

&&

CARLISLE
Local storm report, Apr 14, 7:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
743 PM EDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND DMG     1 E HAINES CITY         28.11N 81.61W
04/14/2016                   POLK               FL   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED A TELEPHONE POLE BLOWN
            OVER IN HAINES CITY.

&&

CARLISLE
Local storm report, Apr 14, 8:11 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
811 PM EDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             1 SW LAKE WALES         27.89N 81.60W
04/14/2016  E1.00 INCH       POLK               FL   PUBLIC

            PUBLIC REPORT OF QUARTER-SIZED HAIL RELAYED BY MEDIA.

&&

CARLISLE
Local storm report, Apr 14, 8:16 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
816 PM EDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             1 SW LAKE WALES         27.89N 81.60W
04/14/2016  E1.50 INCH       POLK               FL   PUBLIC

            PUBLIC REPORT OF PING PONG BALL-SIZED HAIL RELAYED VIA
            MEDIA. TIME ESTIMATED BY RADAR

&&

CARLISLE

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 5:49 PM EDTSpecial Weather StatementTBWSumter41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.